Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 971595, 16 pages
http://dx.doi.org/10.1155/2014/971595
Review Article

Advances in Study of Poincaré Inequalities and Related Operators

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Seattle University, Seattle, WA 98122, USA

Received 11 January 2014; Accepted 6 March 2014; Published 6 May 2014

Academic Editor: Peilin Shi

Copyright © 2014 Yuming Xing and Shusen Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.